# SDR SWAA2021062486084

- Difficulty date: June 20, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. MLG FWD TRUNNION SUPPORT FITTING; LOWER OB LUG (#3) OUTER FACE HAS EVIDENCE OF CORROSION. / REPAIRED PER EA NO: 1-A57-3246 REV 12
